# SDR CALA2018021800682

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 57,717 hours, 23,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sdac
- Part number: 350E5151331
- Part serial: 1127
- Condition: Faulty
- Location: Nr 2
- Part time: 3,994 hours, 1,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT DOOR DOES NOT INDICATE ARMED ON LOWER DISPLAY. TROUBLESHOT IAW TSM 52-73-00 & 52-13-00, REPLACED SDAC-2, IAW AMM 31-55- 34-000-001-A. OPS CHECKED NORMAL.
